Functions of weierstrass type and spectral asymptotics for iterated sets

M. Van Den Berg, M. Levitin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)493-509
Number of pages17
JournalQuarterly Journal of Mathematics
Volume47
Issue number188
Publication statusPublished - Dec 1996

Cite this

Van Den Berg, M. ; Levitin, M. / Functions of weierstrass type and spectral asymptotics for iterated sets. In: Quarterly Journal of Mathematics. 1996 ; Vol. 47, No. 188. pp. 493-509.
@article{ca153a102bb74a9999ba01db76ec54e3,
title = "Functions of weierstrass type and spectral asymptotics for iterated sets",
author = "{Van Den Berg}, M. and M. Levitin",
year = "1996",
month = "12",
language = "English",
volume = "47",
pages = "493--509",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "188",

}

Van Den Berg, M & Levitin, M 1996, 'Functions of weierstrass type and spectral asymptotics for iterated sets', Quarterly Journal of Mathematics, vol. 47, no. 188, pp. 493-509.

Functions of weierstrass type and spectral asymptotics for iterated sets. / Van Den Berg, M.; Levitin, M.

In: Quarterly Journal of Mathematics, Vol. 47, No. 188, 12.1996, p. 493-509.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Functions of weierstrass type and spectral asymptotics for iterated sets

AU - Van Den Berg, M.

AU - Levitin, M.

PY - 1996/12

Y1 - 1996/12

UR - http://www.scopus.com/inward/record.url?scp=0030470090&partnerID=8YFLogxK

M3 - Article

VL - 47

SP - 493

EP - 509

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 188

ER -